Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 8, 2011, 9:39 PM CDT for 4 counties in Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 9:39 PM CDT (02:39 UTC)
- Expired
- Aug 8, 2011, 10:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 3292 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WWUS84 KTSA 090239
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT MON AUG 8 2011
OKZ065-066-068-070>076-090345-
CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-SEQUOYAH OK-
939 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...MUSKOGEE...SOUTHEASTERN OKFUSKEE AND
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...MCINTOSH...NORTHEASTERN PITTSBURG
AND NORTHEASTERN LATIMER
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE
AT 939 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF BRAGGS TO 7 MILES WEST OF PORUM TO 6
MILES SOUTHEAST OF BRYANT...MOVING SOUTHEAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3535 9620 3563 9562 3584 9525 3549 9450
3503 9471 3500 9533 3526 9599 3529 9599
3528 9604
TIME...MOT...LOC 0239Z 297DEG 37KT 3572 9520 3534 9536
3531 9599
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:25 PM CDT, 14 minutes earlier.
Area forecast discussion, Aug 8, 9:25 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT MON AUG 8 2011
.DISCUSSION...
CONVECTIVE ACTION ON A GRADUAL DOWNTREND AT THIS TIME
HOWEVER STILL CAPABLE OF DAMAGING WIND. WATCHES REMAIN.
PLENTY OF WIND THIS EVENING...RAINFALL DISAPPOINTING.
LIGHTNING STRIKES REPORTED TO HAVE STARTED MORE FIRES.
TEMP / DEW POINT / WIND ADJUSTMENTS TO GRIDS.
&&
.PREV DISCUSSION... /ISSUED 605 PM CDT MON AUG 8 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STATIONARY BOUNDARY CURRENTLY EXTENDS FROM NEAR PNC TO TUL TO JUST
N OF FSM. TSRA DEVELOPING ALONG THE WESTERN END OF THE BOUNDARY
BETWEEN PNC AND TUL. ANOTHER AREA OF TSRA IS IN SE KS/SW MO.
BVO/TUL/RVS SHOULD SEE TSRA AT LEAST NEAR THE TERMINAL THRU
04Z...WITH TSRA IN KS/MO AFFECTING XNA/FYV/FSM THIS EVENING. ANY
STORMS THAT OCCUR AT THE TERMINAL ITSELF WILL BE CAPABLE OF
DOWNBURSTS...WITH SEVERE GUSTS POSSIBLE. COLD FRONT WILL PASS
THROUGH THE AREA LATE TONIGHT/TOMORROW...SHIFTING WINDS TO THE
NORTH.
PREV DISCUSSION... /ISSUED 310 PM CDT MON AUG 8 2011/
DISCUSSION...
WELL DEFINED OUTFLOW BOUNDARY CURRENT EXTENDS FROM NEAR KFYV THROUGH
THE TULSA METRO AREA TO NEAR STILLWATER. THUNDERSTORMS HAVE DEVELOPED
ALONG THE BOUNDARY ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY LATER THIS AFTERNOON
AND EVENING AS IT LINGERS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS OF
AROUND 70 MPH THE MAIN CONCERN. THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH THE NIGHT AS A MID-LEVEL SHORTWAVE MOVES OUT
OF KANSAS AND ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MORE OF
A FRONTAL WILL MOVE THROUGH THE REGION LATE TONIGHT AND INTO TUESDAY WITH
THE FRONT HANGING UP NEAR THE RED RIVER. HAVE EXTENDED THE EXCESSIVE HEAT
WARNING FOR MUCH OF THE AREA THROUGH TUESDAY WITH HEAT INDEX VALUES
EXPECTED TO BE AROUND 105. WILL KEEP THE EXCESSIVE HEAT WATCH FOR THE
REST OF THE AREA. THIS WILL MOST LIKELY NEED TO BE RECONFIGURED ON
THE MIDNIGHT SHIFT.
THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY NIGHT INTO
WEDNESDAY AS THE FRONTAL BOUNDARY WORKS BACK TO THE NORTH AND A SERIES
OF MID-LEVEL SHORTWAVES WORK ACROSS THE AREA. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE CONCERN.
THE UPPER RIDGE THAT HAS PLAGUED THE AREA IN RECENT WEEKS HAS PRETTY
WELL FLATTENED OUT. OVER THE WEEKEND...THE UPPER RIDGE WILL RE-ORGANIZE
OVER THE ROCKIES...RESULTING IN A NORTHWESTERLY FLOW ALOFT ACROSS
THE FORECAST AREA. THIS WILL ALLOW A MORE SIGNIFICANT COLD FRONT TO
MOVE THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. WILL KEEP CHANCES
OF SHOWERS AND THUNDERSTORMS IN THE FORECAST IN ASSOCIATION WITH THIS
COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 99 75 96 / 60 10 30 40
FSM 76 101 78 97 / 40 10 10 30
MLC 78 106 78 101 / 30 0 10 20
BVO 73 98 71 91 / 40 10 30 50
FYV 72 95 70 92 / 60 10 10 40
BYV 71 90 69 88 / 70 10 10 40
MKO 75 101 75 96 / 50 10 20 30
MIO 68 95 71 88 / 60 10 20 40
F10 77 103 75 98 / 60 0 20 30
HHW 80 106 78 103 / 20 0 10 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-
OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
RED FLAG WARNING UNTIL 10 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.
EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ063-OKZ069.
AR...EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, Aug 8, 5:05 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 PM CDT MON AUG 8 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 PM CDT MON AUG 8 2011 ...DANGEROUS WILDFIRE SITUATION THROUGH THE EVENING HOURS... ...RISK OF SEVERE STORMS THIS EVENING INTO THE OVERNIGHT HOURS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ONGOING FIRE SITUATION MAY BECOME CRITICAL THIS EVENING AS DEVELOPING STRONG TO SEVERE THUNDERSTORMS PRODUCE OUTFLOW BOUNDARIES WITH WIND GUSTS WELL IN EXCESS OF 40 MILES AN HOUR. RELATIVE HUMIDITY VALUES OF 20 TO 30 PERCENT AND ERRATIC WIND DIRECTIONS FROM THUNDERSTORMS MAY MAKE FIRE SUPPRESSION NEARLY IMPOSSIBLE. THE ATMOSPHERE IS WELL PRIMED BY EXCESSIVE HEAT AND DRY LOWER LEVELS TO PRODUCE LOCAL DOWNBURST WINDS OF 70 MILES AN HOUR. HAIL WILL BE A SECONDARY SEVERE THREAT. A WEST TO EAST BOUNDARY FROM AROUND PONCA CITY TO TULSA TO AROUND FAYETTEVILLE WILL LIFT SLOWLY NORTH THEN STALL AS AN IMPULSE MOVING ACROSS THE REGION IGNITES THUNDERSTORMS. THOSE STORMS WILL BE MOST NUMEROUS NEAR AND NORTH OF THE BOUNDARY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY CONDITIONS CONTINUE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Aug 8, 8:48 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
08/08/2011 M66 MPH OKMULGEE OK MESONET
&&
JDSLocal storm report, Aug 8, 8:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 3 S SAPULPA 35.96N 96.11W
08/08/2011 M58 MPH CREEK OK BROADCAST MEDIA
MEASURED AT THE LONE STAR SCHOOL SCHOOLNET.
&&
JDSSpecial weather statement, Aug 8, 9:05 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT MON AUG 8 2011
ARZ001-OKZ057-058-061>063-090230-
BENTON AR-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
905 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHERN DELAWARE...NORTHERN MAYES...SOUTHERN
OTTAWA AND NORTHEASTERN ROGERS
AT 903 PM CDT...OUTFLOW WINDS FROM STRONG THUNDERSTORMS OVER OTTAWA
COUNTY WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
TIFF CITY TO 7 MILES WEST OF BIG CABIN...MOVING SOUTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...JAY...PRYOR...SPAVINAW...ADAIR...
PENSACOLA...MAYSVILLE...SPAVINAW STATE PARK...BERNICE STATE PARK...
AND HONEY CREEK STATE PARK.
WIND GUSTS TO AROUND 40 MPH MAY BE EXPECTED.
LAT...LON 3672 9461 3651 9461 3650 9460 3635 9458
3629 9532 3665 9543 3670 9543
TIME...MOT...LOC 0203Z 312DEG 39KT 3660 9460 3652 9534Special weather statement, Aug 8, 9:08 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 PM CDT MON AUG 8 2011
OKZ058-090245-
OTTAWA OK-
908 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN OTTAWA
AT 908 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF PEORIA TO 5 MILES SOUTHEAST OF
WYANDOTTE...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...FAIRLAND...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW AND TWIN BRIDGES STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3699 9461 3667 9461 3667 9462 3675 9487
3700 9482 3700 9462
TIME...MOT...LOC 0208Z 294DEG 35KT 3696 9460 3672 9465Local storm report, Aug 8, 9:09 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 3 N BROKEN ARROW 36.10N 95.79W
08/08/2011 TULSA OK PUBLIC
POWER LINES REPORTED AT THE BA EXPRESSWAY AND 145TH EAST
AVE. POSSIBLY RESULTED IN A FIRE.
&&
JDSSpecial weather statement, Aug 8, 9:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT MON AUG 8 2011
OKZ065-066-068-070>076-090345-
CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-SEQUOYAH OK-
939 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...MUSKOGEE...SOUTHEASTERN OKFUSKEE AND
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHERN LE FLORE...MCINTOSH...NORTHEASTERN PITTSBURG
AND NORTHEASTERN LATIMER
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE
AT 939 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF BRAGGS TO 7 MILES WEST OF PORUM TO 6
MILES SOUTHEAST OF BRYANT...MOVING SOUTHEAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3535 9620 3563 9562 3584 9525 3549 9450
3503 9471 3500 9533 3526 9599 3529 9599
3528 9604
TIME...MOT...LOC 0239Z 297DEG 37KT 3572 9520 3534 9536
3531 9599The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 65 min |
| Aug 8, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 59 min |
| Aug 8, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa | 65 min |
| Aug 8, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 62 min |
| Aug 8, 8:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 38 min |
| Aug 8, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 58 min |
| Aug 8, 9:05 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 25 min |
| Aug 8, 9:08 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Aug 8, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 66 min |
| Aug 8, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 66 min |
| Aug 9, 3:10 AM CDT | Special Weather Statement | TSA | Muskogee | 50 min |
| Aug 9, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 53 min |
| Aug 9, 3:36 AM CDT | Excessive Heat Watch | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 12 hr |
| Aug 9, 4:06 AM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 54 min |
| Aug 9, 5:21 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 39 min |
| Aug 9, 6:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Aug 8, 7:14 PM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| Aug 8, 7:26 PM CDT | Special Weather Statement | TSA | Benton | 34 min |
| Aug 8, 7:57 PM CDT | Special Weather Statement | TSA | Benton | 33 min |
| Aug 8, 8:14 PM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| Aug 8, 8:37 PM CDT | Special Weather Statement | TSA | Carroll | 38 min |
| Aug 8, 10:09 PM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Aug 8, 10:14 PM CDT | Special Weather Statement | TSA | Madison | 46 min |
| Aug 8, 10:46 PM CDT | Special Weather Statement | TSA | Madison | 29 min |
| Aug 8, 10:55 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 35 min |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.